# SDR USAA2009092492615

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 66,119 hours, 41,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Part serial: NSN
- Condition: Corroded
- Location: Bs 953-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN BETWEEN BS 1016 TO BS 953 & BETWEEN S25L TO S25R.  REPAIRED FUSELAGE SKIN BETWEEN BS 1016 TO BS 953 & BETWEEN S25L TO S25R IAW EA 101415.
